RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 226, Number 4, Pages 791–794 (Mi dan39754)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICAL PHYSICS

Some optimal problems of reactor kinetics

Yu. A. Kuznetsov, S. F. Morozov

Gor'kii State University

Full text: PDF file (447 kB)

Bibliographic databases:
UDC: 517.9:621.039
Presented: Б. Н. Петров
Received: 05.03.1975

Citation: Yu. A. Kuznetsov, S. F. Morozov, “Some optimal problems of reactor kinetics”, Dokl. Akad. Nauk SSSR, 226:4 (1976), 791–794

Citation in format AMSBIB
\Bibitem{KuzMor76}
\by Yu.~A.~Kuznetsov, S.~F.~Morozov
\paper Some optimal problems of reactor kinetics
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 226
\issue 4
\pages 791--794
\mathnet{http://mi.mathnet.ru/dan39754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0416404}
\zmath{https://zbmath.org/?q=an:0354.45020}


Linking options:
  • http://mi.mathnet.ru/eng/dan39754
  • http://mi.mathnet.ru/eng/dan/v226/i4/p791

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Kuznetsov, S. F. Morozov, “Some optimal problems in reactor kinetics”, Math. USSR-Izv., 11:5 (1977), 1119–1148  mathnet  crossref  mathscinet  zmath
    2. M. K. Kerimov, “In memory of Professor Stanislav Fëdorovich Morozov (1931–2003)”, Comput. Math. Math. Phys., 45:1 (2005), 176–183  mathnet  mathscinet  zmath
  • Number of views:
    This page:30
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019